Top answers from doctors based on your search:
Disclaimer

i have a weird taste in my mouth what antibiotics give a weird taste in the mouth

A 47-year-old member asked:
Dr. John Leander Po
18 years experience Infectious Disease
Dysguesia: That's the technical term- "weird", "off", "metallic", other descriptors have been used. Most likely, the offending antibiotic is Flagyl (generic: met ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Lawrence Kessler
56 years experience Periodontics
Please be careful : if you plan to participate in oral sex please make sure both partners are clean drug free and disease free. Condoms are a safe way to protect each o ... Read More
1
1 thank
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
See your PCP: Oral sex with a person infected with STDs (e.g. gonorrhea) can cause mucosal inflammation and metallic taste. See your PCP for examination and tests t ... Read More
1
1 comment
A 42-year-old member asked:
Dr. Colin Kerr
44 years experience Family Medicine
Bad taste in mouth: Probably not. The causes of bad taste are numerous and can be related to what you eat, natural body chemistry, disturbed sensation in your tongue, or ... Read More
A 44-year-old member asked:
Dr. Anatoly Belilovsky
35 years experience Pediatrics
Usually...: ...This is a problem with Clarithromycin (biaxin) or Flagyl (metronidazole.) hard candy or gum is probably your best bet to control this.
A 36-year-old member asked:
Dr. Anna Guarna
35 years experience Dentistry
Bacteria: The oral flora is usually in a state of balance...Taking antibiotics kills certain bacteria, alowing others to step forward (so to speak). When on an ... Read More
A 37-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
Get it Checked: White coated tongue is most commonly caused by an overgrowth of yeast and taking antibiotics or inhaled steroids increases the risk of oral thrush. Ot ... Read More
1
1 thank
A 29-year-old female asked:
Dr. David Epstein
24 years experience Cosmetic Dentistry
PE?: A minty taste should not be anything serious. Usually infection produces a foul odor of taste in your mouth. I'm not clear as to what PE stands for bu ... Read More
A female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Penicillin: Can be from the medicine, should go away in day or two after finishing the antibiotics.
A 27-year-old female asked:
Dr. Ronald Hsu
18 years experience Pediatric Dentistry
See your doctor : If you have had lingering cough and wheezing for 2 months you should go back to your doctor. It could be serious.
A 23-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Sour taste: Advisable to return to Dentist or Oral Surgeon for reevaluation. Additional course of antibiotics may be indicated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month